# SDR AALA202107199131

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 28,434 hours, 11,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT (11WL) EXIT RIGHT FAILED TEST. REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY (11WL) PER A321 AMM 33-51-38-000-00.
